On $\varphi -|A,\delta |_k$ summability of orthogonal series

Main Article Content

Xhevat Z. Krasniqi


We have proved two theorems on $\varphi -|A,\delta |_k$ summability of orthogonal series. In addition, several known and new results are deduced as corollaries of the main results.

Article Details

How to Cite
Krasniqi, X. (2019). On $\varphi -|A,\delta |_k$ summability of orthogonal series. Acta Mathematica Universitatis Comenianae, 89(1), 161-168. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1072/798